Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 1 (1995), Issue 1, Pages 77-87
http://dx.doi.org/10.1155/S1024123X95000081

Feedback control of time-delay systems with bounded control and state

Ecole Centrale de Lille, LAIL-URA CNRS D 1440, BP 48, 59651 Villeneuve d'Ascq, Cedex, France

Received 14 October 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Dambrine, J. P. Richard, and P. Borne, “Feedback control of time-delay systems with bounded control and state,” Mathematical Problems in Engineering, vol. 1, no. 1, pp. 77-87, 1995. doi:10.1155/S1024123X95000081